Supercategorification of quantum Kac-Moody algebras II

Seok Jin Kang, Masaki Kashiwara, Se jin Oh

Research output: Contribution to journalArticlepeer-review

17 Scopus citations


In this paper, we investigate the supercategories consisting of supermodules over quiver Hecke superalgebras and cyclotomic quiver Hecke superalgebras. We prove that these supercategories provide a supercategorification of a certain family of quantum superalgebras and their integrable highest weight modules. We show that, by taking a specialization, we obtain a supercategorification of quantum Kac-Moody superalgebras and their integrable highest weight modules.

Original languageEnglish
Pages (from-to)169-240
Number of pages72
JournalAdvances in Mathematics
StatePublished - 10 Nov 2014


  • Categorification
  • Cyclotomic quotient
  • Quantum Kac-Moody superalgebras
  • Quiver Hecke superalgebras


Dive into the research topics of 'Supercategorification of quantum Kac-Moody algebras II'. Together they form a unique fingerprint.

Cite this